Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

I have bad urine smell with white drops. What could be the reason ?

urine with bad smell. little white drops.
Asked On : Sat, 19 Mar 2011
Answers:  3 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to Healthcare Magic Forum.
Get a Complete Urinalysis done to rule out UTI, after consulting a Physician.
Good Luck.
Answered: Sat, 19 Mar 2011
I find this answer helpful
Urologist Dr. Rajiv goel's  Response
Welcome to healthcaremagic,

you seem to be having UTI. get urine examination done and take culture sensitive antibiotics. It is advisable to see urologist to ascertain the cause of uti
Answered: Sat, 19 Mar 2011
I find this answer helpful
  User's Response
welcome to healthcare magic forum
Offensive smell from urine suggest the presece of infection , very concentrated urine also gives off odor.
Get it examined in lab and visit a physician.
Meanwhile drink ample amount of water and dont hold urine for long time.
Answered: Sat, 19 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor